# SDR CA040723007

- Difficulty date: July 22, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 44,379 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: V31
- Condition: Stuck
- Location: Rt Power Lever
- Component: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB THE PILOT REPORTED THE GEAR IN TRANSIT LIGHT WAS ON.  LANDING GEAR WAS EXTENDED WITH NO DIFFICULTIES AND MAINTENNACE WAS CONTACTED.  AIRCRAFT RETURNED TO BASE. AIRCRAFT WAS PUT ON JACKS AND THE RT POWER LEVER 70 PERCENT SWITCH WAS FOUND STUCK.  SWITCH WAS REPLACED AND GEAR SWINGS CHECKED SERVICIBLE.
